# SDR CALA2013081290377

- Difficulty date: August 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 87,634 hours, 13,876 cycles
- Engine: Pwa PW4060
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 313T3355288
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD ATTACH ANGLE FOR INNER PAN ASSY ON LOWER AFT STRUT FAIRING ATTACH AREA ANGLE IS CRACKED, PN 313T3355-288, REMOVED FROM ACFT.
